Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The Morse index theorem


Author: Howard Osborn
Journal: Proc. Amer. Math. Soc. 18 (1967), 759-762
MSC: Primary 57.50; Secondary 49.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0212839-7
MathSciNet review: 0212839
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57.50, 49.00

Retrieve articles in all journals with MSC: 57.50, 49.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212839-7
Article copyright: © Copyright 1967 American Mathematical Society